Ask Health Experts and Get Answers to Your Health Question ASAP
Welcome, My answers are for educational purposes only. Remember please, that we do not get paid if you do not click 'accept' / give positive ratings!
have you mentioned this to your cardiologist?
are you light headed or dizzy when you stand
the blood pressure is fine as long as you are not having symptoms like light headedness or dizziness with standing
no i havent talked to them since surgery
your heart rate is too high by a bit....
have they done post procedure ekgs?
a little dizzy yes
only 14 days ago..i have a check up again on the 3th
can you get in touch with your cardiologist today? the one who did the procedure or one of his partners?
no unfortunately they have vacation now ..and wont be back before the 13th
so you dont think its normal to be tired 14 days after
there is someone on call for them, or, if you can't get them do you have a regular doctor?
yes i do...i can call him tomorrow
how about now?
well i live in denmark...and i can oly call between 8am - 16-pm and here its 18 pm now
stand by....one minute...
so i would say this... if you have any chest pain, dizziness, near fainting, or fainting, you need to go now to the hospital. if not, you can call your doctor tomorrow....
i am not sure if a reflex tachycardia is normal this far out from the procedure
meaning a high heart rate
and i assume they have checked your thryoid, correct?
yes they have
but i am only a little dizzy..otherwise ok
it's just that i am soo tired
so my one concern would be for the afib again.... if your pulse is regular this is almost certainly not going on, but your heart is too fast and this is okay for now, but figuring out why is important
and any worsening of symptoms should prompt you to go right away to the hospital
does this make sense?
yes but why am i tired because of a-fib?
and being tired is okay.... i hope you can sleep tonight.
well, you shouldn't have afib anymore.... so that's not it....
and afib doesn't make people tired.... are you on any new medicines?
no no medication
that's not it either
any fever or chills?
i just thought maybe it was because of the procedure or the pulse
then i think calling your physician in the am is a good plan and going immediately for any acutely worse or new symptoms is the thing in between.
yes thank you
you are most welcome
be well and thank you for your question.